# SDR CALA2018040901122

- Difficulty date: April 6, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N4901U
- Make and model: Airbus A320-232
- Aircraft serial: 2680
- Aircraft time: 36,695 hours, 18,373 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004220301
- Condition: Corroded
- Location: R2 Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL AFT CORNER UNDER GIRT BAR FITTING CORRODED AT FRAME 68.  REMOVED AND REPLACED THE FITTING IAW SRM 51-42-11 -001.
